MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES
Model Number 7205668
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaver was providing multiple metalshavings.All visual metal parts were removed from the patient.No patient injuries were reported.
 
Additional Manufacturer Narrative
The blade was used.The physical condition of the returned device is good with exception of the burr head itself.This device has attained damages of a dinged or scraped nature on random cutting edges.The edges that should be sharp have sharp flat spots or missing material.The appearance is consistent with contact with a hard surface, another device or instrument.No root cause related to the manufacture of the device can be confirmed.Device evaluated by the manufacturer.Evaluation codes updated.

Brand Name
ACROMIOBLASTER,4.0MM,EP-1,DSPL BLADE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6875356
Report Number1219602-2017-01158
Device Sequence Number656289
Product Code HAB
UDI-Device Identifier03596010293084
UDI-Public(01)03596010293084(17)211004(10)50624186
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205668
Device Catalogue Number7205668
Device Lot Number50624186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1